메뉴 건너뛰기




Volumn 45, Issue 10, 1999, Pages 1457-1470

Singular integral equations of the second kind with generalized Cauchy-type kernels and variable coefficients

Author keywords

Cauchy; Gauss Chebychev; Singular integral equations

Indexed keywords


EID: 0040220124     PISSN: 00295981     EISSN: None     Source Type: Journal    
DOI: 10.1002/(SICI)1097-0207(19990810)45:10<1457::AID-NME639>3.0.CO;2-P     Document Type: Article
Times cited : (10)

References (21)
  • 9
    • 0040115571 scopus 로고
    • Modified Gauss-Jakobi quadrature formulas for the numerical evaluation of Cauchy type singular integrals
    • Chawla MM, Ramakrishnan TR. Modified Gauss-Jakobi quadrature formulas for the numerical evaluation of Cauchy type singular integrals. BIT 1974; 14:14-21.
    • (1974) BIT , vol.14 , pp. 14-21
    • Chawla, M.M.1    Ramakrishnan, T.R.2
  • 10
    • 0038931427 scopus 로고
    • On the numerical solution of Cauchy-type singular integral equations
    • Theocaris PS. On the numerical solution of Cauchy-type singular integral equations. Serdica Bulgaricae Mathematical Publicationes 1976; 2:252-275.
    • (1976) Serdica Bulgaricae Mathematical Publicationes , vol.2 , pp. 252-275
    • Theocaris, P.S.1
  • 11
    • 0040115570 scopus 로고
    • On the Gauss-Jacobi numerical integration method applied to the solution of singular integral equations
    • Theocaris PS, Ioakimidis NI. On the Gauss-Jacobi numerical integration method applied to the solution of singular integral equations. Bulletin of the Calcutta Mathematical Society 1978; 71:29-43.
    • (1978) Bulletin of the Calcutta Mathematical Society , vol.71 , pp. 29-43
    • Theocaris, P.S.1    Ioakimidis, N.I.2
  • 12
    • 84963178300 scopus 로고
    • Numerical solution of systems of singular integral equations with variable coefficients
    • Theocaris PS, Tsamasphyros G. Numerical solution of systems of singular integral equations with variable coefficients. Applicable Analysis 1979; 9:37-52.
    • (1979) Applicable Analysis , vol.9 , pp. 37-52
    • Theocaris, P.S.1    Tsamasphyros, G.2
  • 13
    • 0040709370 scopus 로고
    • Application of interpolation formulas to the numerical solution of singular integral equations
    • Ioakimidis NI. Application of interpolation formulas to the numerical solution of singular integral equations. Serdica Bulgaricae Mathematicae Publicationes 1984; 10:78-87.
    • (1984) Serdica Bulgaricae Mathematicae Publicationes , vol.10 , pp. 78-87
    • Ioakimidis, N.I.1
  • 14
    • 0021783722 scopus 로고
    • A numerical technique for the solution of singular integral equations of the second kind
    • Miller GR, Keer LM. A numerical technique for the solution of singular integral equations of the second kind. Quarterly Journal of Applied Mathematics 1985; 43:455-465.
    • (1985) Quarterly Journal of Applied Mathematics , vol.43 , pp. 455-465
    • Miller, G.R.1    Keer, L.M.2
  • 17
    • 0039523954 scopus 로고
    • Solution of plane problems of theory of cracks for the regions with corners
    • in Russian
    • Savruk MP. Solution of plane problems of theory of cracks for the regions with corners. Physics and Chemistry of Mechanics and Materials 1988; 24:42-53 [in Russian].
    • (1988) Physics and Chemistry of Mechanics and Materials , vol.24 , pp. 42-53
    • Savruk, M.P.1
  • 20
    • 0008136338 scopus 로고
    • On the numerical solution of Cauchy type singular integral equations and the determination of stress intensity factors in case of complex singularities
    • Theocaris PS, Ioakimidis NI. On the numerical solution of Cauchy type singular integral equations and the determination of stress intensity factors in case of complex singularities. Zeitschrift für angewandte Mathematik und Physik (ZAMP) 1977; 28:1085-1098.
    • (1977) Zeitschrift für Angewandte Mathematik und Physik (ZAMP) , vol.28 , pp. 1085-1098
    • Theocaris, P.S.1    Ioakimidis, N.I.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.